# SDR CHQA201100396

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 24,359 hours, 20,262 cycles
- Engine: Allsn AE3007A
- Engine time: 21,417 hours, 18,787 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE DURING CLIMB.  THE AIRCRAFT RETURNED TO KCLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RINGS AT JOINTS 13, 15, 17, 19, AND 23 IN THE BLEED 1 SYSTEMS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
